“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14520
School of Mathematics
  Title:   The cycline subalgebra of a Kumjian-Pask algebra
  Author(s):  Alireza Nasr-Isfahani (Joint with L. Orloff Clark and C. Gill Canto)
  Status:   Published
  Journal: Proc. Amer. Math. Soc.
  Vol.:  145
  Year:  2017
  Pages:   1969-1980
  Supported by:  IPM
Let Λ be a row-finite higher-rank graph with no sources. We identify a maximal commutative subalgebra M inside the Kumjian-Pask algebra KPR(Λ). We also prove a generalized Cuntz-Krieger uniqueness theorem for Kumjian-Pask algebras which says that a representation of KPR(Λ) is injective if and only if it is injective on M.

Download TeX format
back to top
scroll left or right